全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:S. H. Rasouli , K. Fallah
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.69 (1), pp.111-125Springer
摘要:We consider a class of p ( x )-Laplacian equations involving nonnegative weight functions with nonlinear boundary conditions. Our technical approach is based on the Nehari manifold, which is similar to the fibering method proposed by Drabek and Pohozaev, together with the recent ...
作者:S. H. Rasouli , H. Fani , S. Khademloo
来源:[J].Mediterranean Journal of Mathematics(IF 0.641), 2017, Vol.14 (5)Springer
摘要:This work is devoted to study the existence of sign-changing solutions to nonlocal problems involving the p -Laplacian. Our approach is based on the variational method and quantitative deformation lemma.
作者:Somayeh Khademloo , S. H. Rasouli , M. M. Mojarab
来源:[J].International Journal of Applied and Computational Mathematics, 2017, Vol.3 (3), pp.2719-2727Springer
摘要:In the present article we study the existence of three distinct solutions for a perturbed fourth-order problem. Our approach is based on variational methods on whole \(\mathbb {R}^{N}\) .
作者:S. H. Rasouli
来源:[J].Mediterranean Journal of Mathematics(IF 0.641), 2015, Vol.12 (3), pp.821-837Springer
摘要:Abstract(#br)Using the Nehari manifold, we establish the existence of positive solutions for a partial differential equation in which a differential operator involving variable exponent growth conditions is present. We show how the existence of solutions depends on the properties...
作者:S. H. Rasouli , K. Fallah
来源:[J].Journal of Contemporary Mathematical Analysis(IF 0.095), 2014, Vol.49 (4), pp.175-183Springer
摘要:Abstract(#br)In this paper we study an elliptic system involving the p ( x )-Laplacian and nonlinear boundary conditions. We prove that there exist at least two positive solutions by using the Nehari manifold and the fibreringmaps associated with the energy functional.
作者:S. H. Rasouli , M. Choubin
来源:[J].Monatshefte für Mathematik(IF 0.698), 2014, Vol.173 (4), pp.605-623Springer
摘要:Abstract(#br)In this paper, by analysis of the relationship between the Nehari manifold and fibering maps, we discuss the existence, multiplicity and nonexistence of positive weak solution for the $$(p_1,p_2,\ldots ,p_n)$$ ( p 1 , p 2 , … , p n ) -Laplacian systems with sign...
作者:S. H. Rasouli , Z. Firouzjahi
来源:[J].Mathematical Sciences, 2015, Vol.9 (2), pp.109-112Springer
摘要:]]> where Ω is a bounded domain with smooth boundary, ...
作者:G. A. Afrouzi , S. H. Rasouli
来源:[J].Nonlinear Differential Equations and Applications NoDEA(IF 0.671), 2009, Vol.16 (6), pp.717-730Springer
摘要:Abstract(#br)In this work, motivated by Wu (J Math Anal Appl 318:253–270, 2006), and using recent ideas from Brown and Wu (J Math Anal Appl 337:1326–1336, 2008), we prove the existence of nontrivial nonnegative solutions to the following nonlinear elliptic problem: $$\left\{...
作者:S. H. Rasouli
来源:[J].International Journal of Biomathematics(IF 0.633), 2016, Vol.9 (01)World Scientific Publishing
摘要:We study the existence of positive solutions of a population model with diffusion of the form $$\left\{\begin{array}{@{}l@{\quad}l@{}} \\[-9pt] \displaystyle {-}\Delta_{p}u=au^{p-1} -f(u) -\frac{c}{u^{\alpha}}, & x\in \Omega,\\[10pt] u=0, & x\in\partial \Omega,\end{array}\ri...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×